Couldn't find what you looking for?

TRY OUR SEARCH!

when I had my son 6 weeks ago I had an epidoral, and 2 days later I started having mayor pains in my hip, my left leg and my back, specially when I lift something; I can't bearly walk or even sit down. I need to know what to do. When they gave me the epidoral, they gave me a little bit too much, cause I couln't feel my legs and the nurse couldn't hear the baby, so the doctor came back and put something else on me. Can you please tell me what was that they gave me, it was obviously something to reverse the effect.Also at that point my blood pressure went down. I need help!!! I also need to know if the doctor did something wrong.

Loading...

I can’t say what the doc gave you but you should know that epidurals do carry potential side effects and that your hip and other pains could be associated with it. Was the use of the epidural a medical necessity or just your choice?

It happens often that an epidural make pregnancy longer and harder because the mother is not able to push, so the midwives have a lot of work to do. I’ve been just reading that the midwives asked that women who want to have an epidural will have to pay for it in the future because not only that they are expansive, but bring risk to both mother and the baby and make delivery harder. An epidural in a private hospital costs 500 pounds in UK.

Anyway, here are some of the short and long-term side effects epidurals can have: low blood pressure in 29% of women who took epidurals, could cause uneven and incomplete pain relief, headaches, cardiac arrest, toxic drug reactions, respiratory paralyses, etc. in the long term, a woman may experience backaches that could last for years, loss of sexual function, the “pins and needles” feeling, neurological complications, bladder dysfunction, etc.

So, may be you shouldn’t be looking for an answers somewhere else but in the epidurals themselves. It would be best if you talked to your doctor about it!
Reply

Loading...